MathSciNet Relay Station
MathSciNet bibliographic data
MR316992 (47 #5540) 46A05 (46B99 46M15)
Diestel, J.; Morris, Sidney A.; Saxon, Stephen A. Varieties of linear topological spaces. Trans. Amer. Math. Soc. 172 (1972), 207–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement